MathSciNet Relay Station
MathSciNet bibliographic data
MR1094734 58D20 (53C07 57R20 58D30 81T13)
Atiyah, M. F.; Jeffrey, L. Topological Lagrangians and cohomology. J. Geom. Phys. 7 (1990), no. 1, 119–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement